# SDR SWAA106640

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 73,671 hours, 61,273 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871523
- Part serial: 646
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R1 DOOR UPPER DOOR HINGE CUTOUT LOWER I/B CORNER OF DOOR FRAME SKIN CRACKED.  REMOVED AND REPLACED DOOR PER SRM.
